Alert archive / Pennsylvania / Areal Flood Warnings in 2018
Areal Flood Warning 63, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 22, 2018, 2:54 AM EDT for Bucks County, Lehigh County, Northampton County, Pennsylvania. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2018, 2:54 AM EDT (06:54 UTC)
- Expired
- Aug 22, 2018, 10:45 AM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bucks County, PA, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
746
WGUS41 KPHI 220654
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
254 AM EDT WED AUG 22 2018
PAC017-077-095-221045-
/O.NEW.KPHI.FA.W.0063.180822T0654Z-180822T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Bucks PA-Northampton PA-
254 AM EDT WED AUG 22 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Lehigh County in eastern Pennsylvania...
Northwestern Bucks County in southeastern Pennsylvania...
Northampton County in eastern Pennsylvania...
* Until 645 AM EDT.
* At 251 AM EDT, local law enforcement reported flooding in
Allentown, far northwest Bucks, and Northampton Counties with
several roads closed in these areas. Additionally, rises in the
Perkiomen Creek and the Little Lehigh Creek continue. Though the
heavy rainfall has ended, flooding is expected to continue for the
next several hours.
* Some locations that could experience flooding include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton,
Quakertown, Perkasie, Wilson, Souderton, Bedminster, Hellertown,
Nazareth, Slatington, Chalfont, Bath, Dublin, Walnutport, Ferndale
and Belfast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4078 7563 4083 7538 4085 7533 4076 7518
4068 7520 4068 7517 4065 7520 4057 7519
4058 7512 4055 7508 4026 7523 4061 7580
4063 7580
$$
CMS4 follow-up statements
108
WGUS81 KPHI 220745
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
345 AM EDT WED AUG 22 2018
PAC017-077-095-221045-
/O.CON.KPHI.FA.W.0063.000000T0000Z-180822T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Bucks PA-Northampton PA-
345 AM EDT WED AUG 22 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM EDT FOR LEHIGH...
NORTHWESTERN BUCKS AND NORTHAMPTON COUNTIES...
At 341 AM EDT, reporting gauges indicated flooding across the warned
area. The Little Lehigh Creek at Little Lehigh Park in Allentown has
reached flood stage and continues to rise at the 10th Street gauge.
Flooding is imminent near Little Lehigh Creek in Allentown and
immediately downstream. Martin Luther King Jr. Drive begins to flood
near Lehigh Street when the 10th Street gauge reaches flood stage.
Additionally, several road closures in Upper and Lower Macungie
Townships have been reported...including Centronia Street and Mill
Creek Road. Flooding is expected to continue for the next several
hours.
Some locations that could experience flooding include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Quakertown,
Perkasie, Wilson, Souderton, Bedminster, Hellertown, Nazareth,
Slatington, Chalfont, Bath, Dublin, Walnutport, Ferndale and Belfast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4078 7563 4083 7538 4085 7533 4076 7518
4068 7520 4068 7517 4065 7520 4057 7519
4058 7512 4055 7508 4026 7523 4061 7580
4063 7580
$$
CMS419
WGUS81 KPHI 221019
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
619 AM EDT WED AUG 22 2018
PAC017-077-095-221045-
/O.CON.KPHI.FA.W.0063.000000T0000Z-180822T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Bucks PA-Northampton PA-
619 AM EDT WED AUG 22 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM EDT FOR LEHIGH...
NORTHWESTERN BUCKS AND NORTHAMPTON COUNTIES...
At 617 AM EDT, reporting gauges indicated flooding continuing on
Little Lehigh Creek at Little Lehigh Park in Allentown. The level
continues to rise at the 10th Street gauge in Allentown as well.
Several roads remain closed in Upper and Lower Macungie Townships.
The flood warning will likely be extended in time soon.
Some locations that could experience flooding include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Quakertown,
Perkasie, Wilson, Souderton, Bedminster, Hellertown, Nazareth,
Slatington, Chalfont, Bath, Dublin, Walnutport, Ferndale and Belfast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4078 7563 4083 7538 4085 7533 4076 7518
4068 7520 4068 7517 4065 7520 4057 7519
4058 7512 4055 7508 4026 7523 4061 7580
4063 7580
$$
CMS779
WGUS41 KPHI 221032
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
632 AM EDT WED AUG 22 2018
PAC017-077-095-221445-
/O.EXT.KPHI.FA.W.0063.000000T0000Z-180822T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Bucks PA-Northampton PA-
632 AM EDT WED AUG 22 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Lehigh County in eastern Pennsylvania...
Northwestern Bucks County in southeastern Pennsylvania...
Northampton County in eastern Pennsylvania...
* Until 1045 AM EDT.
* At 630 AM EDT, emergency management reported flooding across the
warned area. The Little Lehigh Creek remains above flood stage at
Little Lehigh Park in Allentown. Several roads are closed in
Allentown and surrounding areas. Flooding is expected to continue
for the next few hours.
* Some locations that could experience flooding include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton,
Quakertown, Perkasie, Wilson, Souderton, Bedminster, Hellertown,
Nazareth, Slatington, Chalfont, Bath, Dublin, Walnutport, Ferndale
and Belfast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4078 7563 4083 7538 4085 7533 4076 7518
4068 7520 4068 7517 4065 7520 4057 7519
4058 7512 4055 7508 4026 7523 4061 7580
4063 7580
$$
CMS482
WGUS81 KPHI 221438
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1038 AM EDT WED AUG 22 2018
PAC017-077-095-221446-
/O.EXP.KPHI.FA.W.0063.000000T0000Z-180822T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lehigh PA-Bucks PA-Northampton PA-
1038 AM EDT WED AUG 22 2018
...THE FLOOD WARNING WILL EXPIRE AT 1045 AM EDT FOR LEHIGH...
NORTHWESTERN BUCKS AND NORTHAMPTON COUNTIES...
Local creeks and streams are continuing to fall and are no longer
expected to lead to flooding. However, many of these creeks and
streams continue to have fast moving waters. There may be some
residual water in some areas, so please continue to heed any road
closures.
LAT...LON 4078 7563 4083 7538 4085 7533 4076 7518
4068 7520 4068 7517 4065 7520 4057 7519
4058 7512 4055 7508 4026 7523 4061 7580
4063 7580
$$
RobertsonWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 22, 12:35 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 22, 12:35 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1235 AM EDT Wed Aug 22 2018 .SYNOPSIS... A warm front is forecast to lift through our region overnight, then a cold front is expected to move slowly across our area on Wednesday. High pressure is anticipated to follow for Thursday and Friday. The main center of the high should move out to sea over the weekend but it is expected to continue influencing our weather into early next week. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... As of 1230 AM, a warm front continues to make northward progress across the region with a wind shift to the south and southwest with its passage. An organized area of convection continues to lift across portions of eastern PA and northern NJ with excessive rainfall rates (2-3 inches per hour). Several reports of flash flooding have been received. This area is lifting more north now of the stronger instability, however there appears to be an embedded meso-low which has enhanced the ascent. Farther to the south and more in the warm sector, a trailing line of lift is focusing convection across northeast MD and this will spread northeastward. The PoPs were adjusted accordingly, and the bulk of the showers/thunder are expected to move out or dissipate by daybreak. The hourly temperature, dew points and wind grids were adjusted based on the latest observations and trends. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... Low pressure will move northeast across Quebec through the day with its attendant cold front slowly moving south/east across the forecast area through the day. Also, the upper level trough will be continuing to linger over the NE CONUS in the system's wake. As a result, expect considerable cloud cover to persist across the area with some scattered showers and storms possible. Highs will generally be in the low to mid 80s except 70s across the southern Poconos. The main change through the day though will be falling dew points as the front moves across. It will start out quite muggy but by late day expect dew points in the low to mid 60s...much more comfortable in comparison! && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A long wave mid level trough is forecast to be located over eastern Canada and the northeastern states on Wednesday night and Thursday before it lifts northeastward and away from our region. The mid level pattern is expected to flatten a bit over the weekend before some ridging begins over the eastern states early in the new week. Surface high pressure is anticipated to be centered in the middle Mississippi River Valley on Wednesday night. The high will build eastward with its center forecast to pass through our region on Friday before moving out to sea. Dry weather is expected for Thursday and Friday with noticeably lower humidity than we've been experiencing. Dew point readings should drop into the 50s. The surface high is expected to get absorbed into the large high over the western North Atlantic. The surface flow should begin to favor the south and southwest resulting in an increase in heat and humidity during the period from Saturday through Tuesday. The anticipated rise in humidity levels may bring about isolated showers and thunderstorms on Monday and Tuesday mainly during the afternoon and early evening hours. Daytime highs should favor the upper 70s and lower 80s on Thursday and Friday, the 80s on Saturday and Sunday, and the upper 80s and lower 90s on Monday and Tuesday. Overnight lows should also increase gradually during the period, starting in the 50s and 60s on Wednesday night and ending in the upper 60s and lower 70s on Monday night. && .AVIATION /04Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Overnight...Varying conditions from VFR to MVFR/IFR due to showers and some thunderstorms with a northward shifting warm front. The conditions should improve some especially late and south of the warm front. The showers and storms are expected to mostly end by 08Z. Southeast winds 4-8 knots, becoming south and southwest behind the warm front. Wednesday...MVFR/IFR conditions in the morning with conditions improving to low VFR by mid afternoon. Scattered showers and a few thunderstorms with sub-VFR conditions possible as a cold front shifts offshore. Southwest to west winds increase 10-15 knots with gusts to around 20 knots through the afternoon. Winds will turn more to the northwest late. OUTLOOK... Wednesday night and Thursday...Mainly VFR. Northwest wind 5 to 10 knots. Thursday night through Saturday...Mainly VFR. Local late night and early morning visibility restrictions are possible. Variable wind 8 knots or less. Saturday night and Sunday...Mainly VFR. Local late night and early morning visibility restrictions are possible. Variable wind 8 knots or less becoming southerly. && .MARINE... Winds/seas increase with SCA conditions expected for over the ocean waters for all zones except the far northern NJ coast. There will also be some showers and thunderstorms overnight. For Wednesday, winds/seas slowly come down with SW winds shifting to west in the wake of a cold front. Conditions should be below SCA levels by afternoon. OUTLOOK... Wednesday night through Sunday...No marine headlines are anticipated. RIP CURRENTS... There is a moderate risk for the development of dangerous rip currents for the New Jersey and Delaware beaches for Wednesday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until noon EDT Wednesday for ANZ451>455. && Synopsis...Iovino Near Term...Gorse Short Term...Fitzsimmons Long Term...Iovino Aviation...Fitzsimmons/Gorse/Iovino/Meola Marine...Fitzsimmons/Iovino
Hazardous weather outlook, Aug 21, 9:51 PM EDT, 5 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 951 PM EDT Tue Aug 21 2018 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-230200- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 951 PM EDT Tue Aug 21 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Showers and thunderstorms may produce locally heavy rain which could result in flooding of small streams and creeks, roadways and areas of poor drainage. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-230200- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 951 PM EDT Tue Aug 21 2018 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Showers and thunderstorms may produce locally heavy rain which could result in flooding of roadways and areas of poor drainage. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a moderate risk for the development of dangerous rip currents. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-230200- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 951 PM EDT Tue Aug 21 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Aug 22, 1:45 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
145 AM EDT WED AUG 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM FLOOD 3 NE ANCIENT OAKS 40.57N 75.55W
08/22/2018 LEHIGH PA DEPT OF HIGHWAYS
MINESITE ROAD CLOSED BETWEEN HAMILTON BOULEVARD AND
CENTRONIA ROAD DUE TO FLOODING.
&&
EVENT NUMBER PHI1801432
CMSLocal storm report, Aug 22, 1:56 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 AM EDT WED AUG 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM FLOOD 2 SSE PLEASANT PLAINS 39.97N 74.21W
08/22/2018 OCEAN NJ DEPT OF HIGHWAYS
FLOODING ON GARDEN STATE PARKWAY NEAR THE STATE HIGHWAY
37 INTERCHANGE IN TOMS RIVER TWP.
&&
EVENT NUMBER PHI1801433
CMSLocal storm report, Aug 22, 2:04 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
204 AM EDT WED AUG 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM FLASH FLOOD NEW HANOVER TWP 40.31N 75.57W
08/22/2018 MONTGOMERY PA SOCIAL MEDIA
WATER RESCUE IN PROGRESS AT INTERSECTION OF MILES ROAD
AND NORTH CHARLOTTE STREET.
&&
EVENT NUMBER PHI1801434
CMSLocal storm report, Aug 22, 2:30 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
230 AM EDT WED AUG 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 AM FLASH FLOOD 1 SW AMITY TWP 40.27N 75.78W
08/22/2018 BERKS PA DEPT OF HIGHWAYS
FLOODING ON BASKET ROAD AND MONOCACY CREEK ROAD BETWEEN
BEN FRANKLIN HIGHWAY AND GALAHAD LANE. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1801435
CMSLocal storm report, Aug 22, 2:37 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
237 AM EDT WED AUG 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM FLASH FLOOD 2 SSE UPPER MACUNGIE TW 40.55N 75.61W
08/22/2018 LEHIGH PA DEPT OF HIGHWAYS
CENTRONIA ROAD CLOSED NEAR THE GRANGE ROAD AND
TREXLERTOWN ROAD INTERSECTIONS.
&&
EVENT NUMBER PHI1801436
CMSLocal storm report, Aug 22, 2:48 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
248 AM EDT WED AUG 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM FLASH FLOOD 1 N NEW HANOVER TWP 40.32N 75.57W
08/22/2018 MONTGOMERY PA DEPT OF HIGHWAYS
FLOODING ON STATE HIGHWAY 73 BETWEEN CHARLOTTE STREET
AND LAYFIELD ROAD. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1801437
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 8:53 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 5 hr |
| Aug 21, 10:16 PM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 7 hr |
| Aug 21, 10:46 PM EDT | Areal Flood Advisory | PHI | Bucks, Lehigh, Northampton | 4 hr |
| Aug 21, 11:08 PM EDT | Flash Flood Warning | PHI | Bucks, Lehigh, Northampton | 4 hr |
| Aug 21, 11:18 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Aug 21, 11:47 PM EDT | Areal Flood Advisory | PHI | Northampton | 4 hr |
| Aug 22, 1:14 AM EDT | Areal Flood Advisory | PHI | Monroe | 4 hr |
| Aug 22, 4:36 AM EDT | River Flood Warning | PHI | Montgomery | 6 hr |
| Aug 22, 5:14 AM EDT | Areal Flood Warning | PHI | Berks, Chester, Montgomery | 4 hr |
| Aug 22, 10:04 AM EDT | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 5 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.